# SDR 99ZZZX737

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5316
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM JANEAU, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO JUNEAU AND LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED JUNEAU TO KETCHIKAN FOR REPAIR, ADJUSTED SQUAT SWITCH, PERFORMED GEAR SWING.  OPS CHECK GOOD.
